# SDR SWIA200312201

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 18,221 hours, 25,852 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 12064207615
- Part serial: 120282
- Condition: Faulty
- Location: Cockpit
- Part time: 220 hours, 383 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN SELECTING FLAPS 45 GOT CONTROL FAULT. REPLACED FLAP CONTROL LEVER ASSY IAW MM 27-50-00.  OPS CHECK OK
